# SDR QXEA2012082400910

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL ACCESS PANEL 624BT HAS POSSIBLE CORROSION ON MATING SURFACE.  REMOVED CORROSION IAW RD 8/4-57-442, FOUND WITHIN LIMITS OF RD 8/4-57-442.  ALODINED IAW SRM 51-21-10-02-01.  CONFIRMED MATING SURFACE CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  COMPLIED WITH RD 8/4-57-442.
